# SDR AALA20170505001

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,253 hours, 39,095 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. DURING CLIMB RECEIVED A TAIL COMPARTMENT HIGH TEMPERATURE WARNING. RETURNED TO DEPARTURE.   ACCOMPLISHED MCM 36-95-14 AND MCM 0930.  REMOVED AND  REPLACED  ANTI-ICE SEALS.  AIRCRAFT WAS GROUNDED.
